Probability Theory and Related Fields

, Volume 94, Issue 2, pp 135–162

On reflected Dirichlet spaces

  • Zhen-Qing Chen
Article

DOI: 10.1007/BF01192442

Cite this article as:
Chen, ZQ. Probab. Th. Rel. Fields (1992) 94: 135. doi:10.1007/BF01192442

Summary

Reflecting diffusion processes on smooth domains in Euclidean space are well understood. Silverstein in [22] and [23] developed two variant procedures for constructing the reflected processes for a general class of symmetric Hunt processes from a Dirichlet space point of view. A direct approach is given in this paper and these two variant procedures are shown to yield the same result. Only the techniques of martingales and ordinary Markov processes are used.

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Zhen-Qing Chen
    • 1
  1. 1.Department of MathematicsWsshington UniversitySt. LouisUSA

Personalised recommendations